# SDR HALA20240322074

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 39,998 hours, 6,397 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 53,019 hours, 8,552 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OTHER - #1 ENG, NO ROTATION ON START. FOUND #1 ENG STATER INOP. ON RUN ATTEMPT. REMOVED AND REPLACED #1 ENG. STARTER ASSY. #1 ENG RUNUP OPS CK GOOD. PER AMM 80-11-41-400-803-A, AND AMM 71-00-00 AMM OK FOR SERVICE. SECURED FAN COWLS, LEAK CK GOOD.
